University of Surrey

Test tubes in the lab Research in the ATI Dance Research

A MATHEMATICAL MODEL FOR THE SPATIAL SPREAD AND BIOCONTROL OF THE ASIAN LONGHORNED BEETLE

Gourley, SA and Lou, Y (2014) A MATHEMATICAL MODEL FOR THE SPATIAL SPREAD AND BIOCONTROL OF THE ASIAN LONGHORNED BEETLE SIAM JOURNAL ON APPLIED MATHEMATICS, 74 (3). pp. 864-884.

Full text not available from this repository.
Item Type: Article
Authors :
NameEmailORCID
Gourley, SAs.gourley@surrey.ac.ukUNSPECIFIED
Lou, YUNSPECIFIEDUNSPECIFIED
Date : 1 January 2014
Identification Number : 10.1137/130939304
Uncontrolled Keywords : Science & Technology, Physical Sciences, Mathematics, Applied, Mathematics, MATHEMATICS, APPLIED, Asian longhorned beetle, biocontrol, delay, age structure, persistence, stability, BIOLOGICAL-CONTROL, ANOPLOPHORA-GLABRIPENNIS, NATURAL ENEMY, PEST-CONTROL, EXTINCTION, DISPERSAL
Related URLs :
Depositing User : Symplectic Elements
Date Deposited : 17 May 2017 13:18
Last Modified : 17 May 2017 15:10
URI: http://epubs.surrey.ac.uk/id/eprint/838705

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year


Information about this web site

© The University of Surrey, Guildford, Surrey, GU2 7XH, United Kingdom.
+44 (0)1483 300800